Sharp inequalities for perfect splines and their applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1984), pp. 32-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_5_a5,
author = {A. A. Ligun},
title = {Sharp inequalities for perfect splines and their applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--38},
year = {1984},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_5_a5/}
}
A. A. Ligun. Sharp inequalities for perfect splines and their applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1984), pp. 32-38. http://geodesic.mathdoc.fr/item/IVM_1984_5_a5/